# SDR QXEA0300077

- Difficulty date: January 11, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 1,784 hours, 1,331 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2507- RIGHT WING ANTI-ICE CAUTION MESSAGE WITH WING ANTI-ICE SELECTED ON.  PERFORMED CHECKLIST AND MESSAGE REMAINED ON.  INTEROGATED MDC, NO FAULTS FOUND.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
